Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Suffering from UTI, frequent urination. Medications for strength of bladder muscles?

hi m poja doc m suferring frpm uti from last 2 yrs doctors gvn me lots of antibitics nw m suferring from frequent urination 40 times a day and medinice like dartin soliten roliten dont suit me and gv me uti bz i hv retation prombm i cant do marriage go any where my life is becoming hell pls suggests plz suggests some bladder muscle srong medince
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
Hi there
Thanks for your query.
Unfortunately there are no medications available to" strengthen" the bladder wall.
It is unfortunate that you are not able to take dariten.
I would suggest the following non pharmacological therapy which has been found useful:
a) Weight loss if your BMI is high
b) Avoid tea, coffee, colas, alcohol as these increase bladder irritability
c) Strengthen your pelvic muscles by doing kegel exercises
d) See a gynaecologist to rule out prolapse etc.

Hope this helps
Good luck.
Answered: Sun, 1 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor